Your symptoms are suggestive of Acute Urticaria
. This is usually caused by either intake of a new prescription drug like penicillin or an OTC drug like aspirin
, systemic infection (either bacterial or viral), food additives, seafood or intestinal worms. Stress is also a major cause of an outbreak.
Many times it is not possible to find out the cause, however since most episodes of acute urticaria are self limited within 4-6 weeks of onset of symptoms, it is not imperative to do so. I would recommend taking Tablet Claritin
10 mg once or twice a day for 2 weeks + calamine
lotion over the affected areas whenever symptoms occur and seeing whether they recur on stopping the medicine after 2 weeks. If they do then restart treatment for another four weeks and then stop and see. If they still recur then you will require some blood tests and will need to see a doctor in person.
Please note that if you have any lip swelling
or difficulty in breathing you should see doctor right away.
Hope this information is useful, please feel free to ask if you have any queries.
Please feel free to ask if you have any queries.